It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-08-2004, 07:33 PM   #1
Newbie
 
Join Date: Feb 2004
Posts: 5
shar01 HB User
Question Lithium withdrawal??

Hello there,

Does anyone know what the side effects are from stopping Lithium treatment for depression--not bipolar-- ?

I experienced severe nausea while on the drug even after about 4 weeks of treatment. Eventually, I couldn't handle the sick feeling anymore, so I stopped it cold turkey. Now, for the past week, while I have been feeling less nauseaus, I am very dizzy and have a constant feeling of "motion sickness."

Has anyone ever experienced this and can anyone tell me how you handled this? I guess I'm wondering if this feeling will go away, as it has already been a week off the drug and I thought it didn't stay in your system that long. Not sure if I should stick it out or call a doctor....

Can anyone offer some insight?

Thank you kindly,

sharon
__________________

Last edited by shar01; 04-11-2004 at 08:38 PM.

 
Old 04-09-2004, 01:08 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Lithium withdrawal??

Do an internet search for lithium withdrawal symptoms. I only took Lexapro for 2 1/2 weeks & had withdrawals from it, same with effexor xr, they lasted about 2 to 3 weeks. Hope this helps.

 
Sponsors Lightbulb
   
Old 04-09-2004, 07:55 AM   #3
Newbie
 
Join Date: Feb 2004
Posts: 5
shar01 HB User
Re: Lithium withdrawal??

Oh really? Ok, so I guess my symptoms lasting this long are not so abnormal. I will do an internet search to see what I find.

Thank you, Lori!

shar
__________________

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
agitation with lithium?? janart Bipolar Disorder 11 12-07-2009 06:49 PM
Starting Lithium Today- questions about it Data Bob Bipolar Disorder 11 01-26-2009 06:46 PM
Lithium Toxicity Withdrawal? JackyJay Bipolar Disorder 0 11-22-2008 06:53 AM
lithium and hypothyroidism princessloki Bipolar Disorder 3 03-15-2008 12:38 PM
how did you feel going off lithium? artsygirl79 Bipolar Disorder 8 03-13-2008 06:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!